Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Break outs on jaw line and hair, itching, scratching, bleeding, hard. Could this be from meth using neighbours?

Question: thought I ve been living with contaminated well water !nd soil around me (many broken sewers & 50 yr old plumming). When I use the water here, shower, I break out. Mostly hair & jaw line. Few on body, arms & legs. They itch , I scratch , they hurt!, bleed , NEVER pop . They stay a hard lump, slowly, wks, to go down, then leave dark spot and often a sm lump. I ve been on anti-everything! Helps a little, then comes back. Could this be from my many meth using/making neighbors? There are many non-using people with similar symptoms in the well system.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi beeding on the jawline and hair can be irritant dermatitis due to contaminated fluids or due to meth using neighbourhood.whatever reason can be use atarax 25 mg at night .antibiotic twice daily .application of calamine lotion in the morning and moisteriser along with flucort cream in the night can cure it
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor